Integration of mappings with values in regular $K$-spaces
Doklady Akademii Nauk, Tome 319 (1991) no. 4, pp. 832-834
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_4_a12,
author = {V. I. Shcherbin},
title = {Integration of mappings with values in regular $K$-spaces},
journal = {Doklady Akademii Nauk},
pages = {832--834},
year = {1991},
volume = {319},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_4_a12/}
}
V. I. Shcherbin. Integration of mappings with values in regular $K$-spaces. Doklady Akademii Nauk, Tome 319 (1991) no. 4, pp. 832-834. http://geodesic.mathdoc.fr/item/DAN_1991_319_4_a12/